# SDR UPS99829568

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CABIN C-3 TORQUE BOX HAS MISDRILLED HOLES L-20R.  REMOVED FORWARD SECTION, REMOVED FITTINGS, LOCATED DRILLED FITTINGS, INSTALLED FITTINGS, FABBED INNER AND OUTER IAW DC8 SRM 51-1-20D AND 5 1-3-0.
